# SDR SWAA2020072001339

- Difficulty date: July 8, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 77,221 hours, 47,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 608
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.5 INCH CRACK INDICATION AT CHEM-MILL POCKET AT BS 608 ON STRINGER 4L.  INDICATION DETECTED WITH PART 6; 53-30-25 AND VERIFIED WITH PART 6; 53-30-09 AND PART 4; 53-30-07 IAW SA-M 326 A1131762, A1131764, AND A1131768.   REPAIRED THE CRACK IN SKIN AT BS  608 STR 4L IAW EA 20-153-01038, STAGE I, AND II.
